Program

• October 3 (Wed)
• October 4 (Thu)
• October 5 (Fri)


October 3 (Wed)

Satake Memorial Hall(Japanese)Faculty Club
9:00
Exhibit Set Up
Poster Set Up
9:30
Openig Remarks: President of The CBI Society
Takatoshi Kawai (Laboratory of Core Technology , Eisai Co., Ltd.,)
 
Tutorial (120 min)
 
9:40
• Way of Walking Interdiciplinary Studies
Akihiko Konagaya (Genomic Sciences Center, RIKEN)

10:20
• Epithelial transport: elements and integration
Sei Sasaki (Tokyo Medical and Dental University)

11:00
•  Company Wants Such Chem-Bio Informatics Personnel
Takatoshi Kawai (Laboratory of Core Technology , Eisai Co., Ltd.,)
 
12:00 - 13:00
Luncheon Seminar by Biacore
14:00
Opening Speech : Chairman of The 2007 Annual Meeting
Misako Aida (Hiroshima University)
 
New Frontier of Chemistry and Biology (180 min)
 
14:05
• Structure-function relationship for melanin-concentrating hormone receptor 1 (MCH1R): a current perspective
Yumiko Saito(Laoratory for Behavioral Neuroscience Graduate School of Integrated Arts and Sciences)

14:45
• Structural bases of substrate recognition and transport mechanisms of Na+/Cl--dependent neurotransmitter transporter homolog
Atsuko Yamashita(RIKEN SPring-8 Center)

15:25
- Break (15 min) -

15:40
• Chiromorphology as a link between chemistry and biology, and beween nano and macroscopic world
Reiko Kuroda(Graduate School of Arts and Sciences, The University of Tokyo)

16:20 - 17:00
• Strategy for drug development of prion disease
Ohta Shigeru(Graduate School of Biomedical Sciences, Hiroshima University)
 
17:30 - 19:30

Poster Session (Odd Numbers)/ Mixer

October 4 (Thu)

Satake Memorial Hall(English)Faculty Club
   
New Horizon in Bioinformatics (120 min)
 
9:30
• Bioinformatics, Chemoinformatics, and Pharmacoinformatics
Minoru Kanehisa(Bioinformatics Center, Institute for Chemical Research, Kyoto University)

10:10
• On the sequence information analyses of functional RNAs
Kiyoshi Asai(University of Tokyo, National Institute of Advanced Industrial Science and Technology)

10:50
• Stochastic signal processing in living cells
Tatsuo Shibata(Department of mathematical and life sciences, Hiroshima University)
 
12:00 - 13:00
Luncheon Seminar by Accelrys
New Opportunities of Chem-Bio Informatics in Asia (150 min)
 
14:00
• Molecular Interaction Systems Analysis by Mesoscopic Simulation Approach
Ryozo Azuma (RIKEN Genomic Sciences Center)

14:45
• Development of Integrated e-Drug Discovery System and How to Sharing the System among Asian Countries?
Kyoung Tai No(Yonsei Universityj

15:30
- Break (15 min) -

15:45 - 16:30
• Accelerating Drug Discovery Based on Stuctural Chemoproteomics
Joong Myung Cho (CrystalGenomics,Inc.)
 
17:00 - 19:00

Poster Session (Even Numbers)/ Mixer

October 5 (Fri)

Satake Memorial Hall(Japanese)Faculty Club
   
Mini Symposium: Molecular Theory for Biological Systems (120 min)
 
9:30
• Computational Chemistry of Biomacromolecules
 - Toward Understanding Their Functions -
Masataka Nagaoka (Nagoya University)

10:00
• Computational Mutation of the B12-Dependent Diol Dehydratase Reaction
Kazunari Yoshizawa (Kyushu University)

10:30
• Hydration of Protein Model Polymers
Yoshinori Tamai (University of Fukui)

11:00 - 11:30
• On the thermodynamic stability of hydrogen clathrate hydrates
Hideki Tanaka (Okayama University)
 
12:00 - 13:00

Luncheon Seminar by Fujitsu
13:20
Poster Award Ceremony
 
Mini Symposium: Computational Chemistry for Life (210 min)
 
13:30
• The fragment Molecular Orbital Method for the Calculations of Protein-Ligand Binding Energies
Kazuo Kitaura (Graduate School of Pharmaceutical Sciences, Kyoto University)

14:00
• All-Electron Density Functional Calculation of Protein by Hybrid Functional
Fumitoshi Sato (ITC, the University of Tokyo IIS, the University of Tokyo)

14:30
• High-precision screening using large-scale molecular simulation
Makoto Taiji (Genomic Sciences Center, RIKEN)

15:00
- Break (10 min) -

15:10
• Molecular Simulation of Protein Folding
Yuko Okamoto (Nagoya University)

15:40
• The accuracy and reliability of binding free energy calculation for protein
Hideaki Fujitani (Fujitsu Laboratories Ltd.)

16:10
• In silico screening: from nice-to-use to must-use technology for drug discovery
Noriaki Hirayama (Basic Medical Science and Molecular Medicine, Tokai University School of Medicine)
16:40 - 17:00
• Discussion
Poster Removal
17:00
Banquet (Faculty Hall Restaurant at 1st Floor)